# SDR CALA2020022900547

- Difficulty date: February 24, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 92,142 hours, 16,639 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 3910028103
- Condition: Inoperative
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER RAISING GEAR HANDLE TO UP NOSE INDICATE HASH TAG PER CREW: WHEN LANDING GEAR WAS SELECTED TO RETRACT POSITION MAIN GEAR AND MAIN GEAR DOORS RETRACTED IMMEDATELY. NOSE GEAR BEGAN TO RETRACT BUT CREW BELIEVES THAT IT NEVER RETRACTED. EICAS MESSAGE "GEAR DISAGREE" APPEARED. AT THIS TIME. MAINT MESSAGES 32-11950, 32-12800 DISPLAYED ON MAT. NOT ACTIVE GEAR DOOR MAINT MESSAGES 32-11930, 32-12780 AND GEAR DISAGREE PERFORMED FIM 32-30-00-810-805 UP TO AND INCLUDING STEP B. (2). NEXT STEP IS (3). NO DEFECTS NOTED. REMOVED AND REPLACED NLG SELECTOR BYPASS VALVE IN REF WITH AMM AND A23 AND PERFORMED GEAR SWING NO DEFECTS NOTED. PINED NLG AND SELECTED GEAR UP FOR 5 MIN, ACTUATOR TEMP WAS 79 DEG USING DIGITAL THERMOMETER. PER TOMC CONTROLLER GORMAN AND TOMC MANAGER ADD EMP:U018363,U352629,U354836 32-31-02 OPS K GOOD. PERFORMED GEAR SWING. ISOLATED PSEU CB G10 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1626799  SN OFF 0016 KASEY. OK TO RETURN TO SERVICE. IPC REFERENCE # 32-31-02-01 COMPLIED WITH RII INSPECTION VERIFYING PN, INSTALLATION, LEAK AND OPS CHECK WITH GEAR SWING REF GMM 9-25-05. VALVE, AY-BYPAS  OFF 27-3221-9-0012 0016 ON 27-3221-9-0012 0354
